# SDR AALA20130116005

- Difficulty date: January 16, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 35,718 hours, 15,102 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bonding Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 FUEL BOOST PUMP, UPPER BOND STRAP HAS CORROSION.  REPAIRED PER EA B737-57-027879.
